About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 839613, 7 pages
http://dx.doi.org/10.1155/2013/839613
Research Article

Solutions of Fractional Konopelchenko-Dubrovsky and Nizhnik-Novikov-Veselov Equations Using a Generalized Fractional Subequation Method

1School of Mathematical Sciences, Dezhou University, Dezhou 253023, China
2The Center of Data Processing and Analyzing, Dezhou University, Dezhou 253023, China

Received 13 July 2013; Accepted 8 August 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Yanqin Liu and Limei Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanqin Liu and Limei Yan, “Solutions of Fractional Konopelchenko-Dubrovsky and Nizhnik-Novikov-Veselov Equations Using a Generalized Fractional Subequation Method,” Abstract and Applied Analysis, vol. 2013, Article ID 839613, 7 pages, 2013. doi:10.1155/2013/839613